Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    4
  • comments
    0
  • views
    840

Two Month update post Dr visit

Kelluvsvm

266 views

I have completed my second month of 40mg a day Claravis.  I still struggle with dry skin, however there seems to be a balance going on.  I can keep it somewhat under control as long as I drink a lot of water each day (100-120 ounces).  I keep track either on a note pad at home or using my phone.  I try to get 50 ounces in by lunch.  It can be hard on busy days, and it makes for frequent trips to the restroom which is also an inconvenience.  I truly dislike using public restrooms!  
My scalp dryness is more under control and I am able to skip washing my hair often.  I usually wash it every 5th day now but quite honestly I could go longer because it never appears in need of a wash, it just grosses me out not to wash it. I developed a rash on my hands which I read is pretty common.  It only lasted a few days and then dried up.  It was barely noticeable, just tiny bumps. I have eczema like patches all over my arms, especially near my elbows as well as my knees.  They don't itch. My dr gave me a cream for them, I believe it is a steroid.  I have not used it yet because they don't itch or anything, they just look like I have psoriasis or something else going on.  I use a thick moisturizing cream all over as soon as I get out of the shower each day.  I use the Cetaphil cleanser still, if I don't I am much drier.  I use the Cerevae moisturizer on my face (the PM) and the acne.org cleanser on my face.  When my hair feels really dry I will put the jojoba oil on it and strangely it is not greasy looking at all.  It really just absorbs it right up and ends up looking more like normal hair.  I did this often during my week stay at the beach because the sun really dried out my hair even though I kept it covered 90% of the time. I was concerned with how my skin would handle the sun at the beach and it did great.   I applied a very high spf all day long, about every two hours sometimes more often.  I often felt like I was burning, however I never did.  It is a side effect of the medicine (per my dr) to feel that way.  I did start to experience the red face that is very common with accutane.  It comes and goes, I feel hot and flushed and then my face turns into a tomato! I am glad it is not always this hue! Aquaphor is still a constant for me.  All over my lips and corners of my mouth.  A few times I slacked on my water and the next morning woke up with cracks that were bleeding in the corners of my mouth. I have only had one nose bleed.  My eyes are dry but I don't need drops on a regular basis, just occasionally.  My skin is doing ok.  I have had a few minor break outs.  Nothing major at all.  Some large cystic pimples that took weeks to go away, but they eventually did.  I never picked at them (it was a struggle) and they never came to a head.  I experienced a sandpaper like skin feeling on my nose during the first two weeks of this month.  I read it was normal.  It lasted a couple weeks and when it was done my pores on my nose appeared smaller.  Overall my skin feels smoother.  I still have little white hard bumps in places on my face that really only I can see when looking closely.  I am wondering if these will turn into breakouts or if they will go away like the large ones did.  I am going to take 40mg again for my 3rd month.  Looking forward to finishing that month so I can be half way done! 



0 Comments


Recommended Comments

There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×